Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
garciacaleb5

Minocycline Causing Inflamation And More Acne?!?

Recommended Posts

I have been prescribed MInocycline by my derm. and after a week Im broken out in hives and my face is not clearer in fact i have red spots all over. School starts tomorrow! Anyone else have this problem?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×